What causes overall body pain with ADD and hypertenstion?
User rating for this question
I was diagnosed with reversal of the cervical curve in 1992 by an ex ray ordered by a rheumatoid arthritis Doctor. He put me on Tylenol 3 and I went to physical therapy appointments 2-3x per week; until my husbands Insurance no longer covered. They did everything possible from massage, heat, deep heat ultrasound, the same kind of feeling that a "TENS" Unit feels like. I also was given a unit to take home. Through the years I had injections in my upper back muscles, went to chiropractors, physical therapy, massage therapy, pain centers/clinics, you name it, I've done it or have been there. NOTHING is permanent in relieving my pain, and sore muscles. I was diagnosed by a Doctor around 1999 with fibromyalgia and spinal stenosis. I didn't know why I woke up in so much muscle pain. Pain that felt like I was beat up all night...like bruises. I was exhausted all the time and sometimes in bed for 2-3 days at a time. In 2000 I had an MRI by a neurosurgeon who asked me if I was in an accident. No, I was not. He told me my neck looked like I had hit a XXXXXXX wall going 60 miles per hour...Heard that many times since then. He recommended I stay on the Darvocet/Vicodin and XXXXXXX since that combination helped me function so much better than anything else. I also did stretches and stayed more active with the medication. I was not drowsy/groggy with these meds. I actually had MORE energy! Due to a couple divorces I had to change doctors and THAT was so frustrating because they kept me on the meds but back to pain clinics, etc...doing the same thing every time, hearing the same thing all the time...Stay on these medications till I can no longer grasp, and start dropping items. Then...Surgery, the last option. I also have chronic depression (major), social anxiety/panic attacks, ADD, high blood pressure, tachycardia since I was in my 20's. I just turned 51 the 31st of January. Acid reflux, IBS, muscle spasms, chronic pain, headaches/migraines, extreme back pain in all trigger areas, neck/and base of my head, waist, hips buttocks, and I have been having "charlie horse" type pain down my outer legs, insides of my knees and hurt like I can't even explain. I was just recently put on disability, May 2013. I hadn't been able to work since 2007. I was put on Medicare A and B and also D- using Cigna for my drugs. I was turned down for medicaid because I didn't get a form in to them on time. So I have to start over with them. I FINALLY am able to go to a primary Doctor who is very sincere and thorough. I have had complete blood tests, complete physical, an EKG, 2 CT Scans of my lower abdomen (?), an x ray of my right shoulder at the ER after I had put up with pain for 3 months and couldn't take it any more, 2 MRIs of my shoulder one w/one w/o contrast, a colonoscopy, (sometimes I have incontinence of by bowels)...EMBARRASSING!!! I had an upper GI at the same time, and a Stress echo test due to my fast HR. and SOB on light exertion. GI Doc told me I have an erosion in my stomach. Change my diet, No soda, coffee, chocolate, NSAIDs and put me on Aciphex. I cut the soda out and only drink water...LOTS of water, plus, being low in Iron I CRAVE ICE so I get plenty of water now when all I had been drinking since age 19 was diet coke/pepsi etc... Coffee, i may have a cup once a week, and I suddenly stopped craving chocolate a few yrs ago, believe it or not! Lol... No NSAIDs,which I could never take anyways due to my stomach hurting so bad w/them. My primary Dr., an internist, won't refill pain meds so I have to pay a pain Dr. who is totally against me getting back on XXXXXXX That is what I had been taking for years 1 Tab qid, He said its the "Devils Drug" cause so many are addicted to them??!!! I had NO problem with them, but I take my meds AS PRESCRIBED. He has me on Percocet 7.5-325mg, ONE TAB q8 hrs...QTY=90 tabs for the month...I tried LYRICA for a month and started feeling depressed and extra tired, I took ultram from my primary Dr. cause he could prescribe it... ULTRAM and ULTRACET is like taking Tylenol to me especially taking ONE TABLET tid...Come on... I went to the ER for my shoulder pain and got a shot of Delotid(?)...Did NOTHING for pain, maybe took the edge off. I had been used to taking 2 Darvocets qid PLUS 1Vicodin at bedtime along with XXXXXXX 1TAB qid and could function perfectly FINE!! Along with those my FAMILY DR. had me on Adderall 1 20mg qid (ADD),... diazepam 10mg. 1tab qid,(ANXIETY), zoloft... 100mg. bid,... aciphex,... lisinopril 10mg. bid, (HYPERTENSION). I was managing fine, not drowsy and it actually gave me more energy and I could do more around the house and outside, going places...NOW..All I do is Stay inside on my computer. I find it difficult to even get up to shower and get ready for my appointments. I have always felt "Down" during the winter months. I wish I could hibernate till Summer! So in conclusion....Findings were: 1) the erosion in my stomach 2) 2 polyps, 1 He could snare off the other one was so large he could not get a hold of the base and barely got a biopsy. Both were benign. I have to go to IU Med Centers GI Surgery Center 3 hours away from me and have had to reschedule twice due to severe weather alerts/warnings and state of emergencies where police were ticketing anyone on the roads. 3) EKG showed a mild heart attack, unknown date. That led me to the stress echo test. Heart Dr. said my heart looked good and strong, while I was gasping for air and hoping my legs didn't buckle on me...That was just an inclined fast walk. 4) Pain Dr. saw MRI of my neck= degeneration and MRI of my shoulder. Said NOOO to XXXXXXX and I asked about Percocet, which I had taken before and it helped some what but I was prescribed much more then. Told me the Orthopedic Surgeon wanted me to have another MRI w/contrast and the radiologist wanted to be in there during it. They were looking for a "Foreign Body" in my shoulder. The MRI already showed there were several tears in my rotator cuff...What's a "Foreign Body"??? Lol...Just sounds funny.. Sorry :) The radiologist also had my Dr recommend I get a diagnostic mammogram because he saw a lump in my right breast....WOW....Crazy, huh??!!! Sooo, I'm going to see my pain Dr today...telling him I want off the percocet off the tiZANidine 2mg ONE Tab TWO times a day...are you joking!!!! He had me going to physical therapy but I wasn't paying for something that wasn't helping and that I could easily do at home! What do I do? I know what works for my chronic conditions...They want to send me here and there when I've already done this n that!!! Whats so bad about SOMA??? I am also on propranolol 40 mg bid for my tachycardia...Don't I sound like a case for Dr. House?? ^_^ haha Advise me on all of my issues...I don't want to change what Im on except for the pain pills and muscle relaxer. They are working for me...Oh, I also take Gabapentin(neurotin?), 400mg.. qid Jeesh... I'm about ready to go all Natural Supplements, which I am taking as well...a LOT. I can't pay for EACH QUESTION you have for me, if sent separately...If you can't help, please dismiss me...SSI money is VERY LOW... Thank you for whatever you can do for me. XXXX
Posted Sun, 23 Feb 2014 in General Health
Answered by Dr. Saatiish Jhuntrraa 4 hours later
Brief Answer: Get thyroid profile and Vitamin D level checked Detailed Answer: Hello XXXX Thanks for choosing WWW.WWWW.WW I get a lot of patients having so many complaints , spent hell of a lot on tests and nothing conclusive coming out. Let me sum up your problems to help you- 1- you have a pain ,almost in every part of your body for a very long time 2- ADD 3-ANXIETY AND Depression for long 4-Hypertension 5-drug Dependence (tobacco and Analgesics) Other problems can be due to the medicines you were taking so these are the primary problems. first let's think, what is the primary problem which can explain most of these . Possibilities are Ch Anxiety Disorder, Obsessive Compulsive Disorder,and Fibromylagia. Medicines causing dependence like Darvocet and Vicodin are better avoided . Since you had times when you had more energy, the question of bipolar 2 should be kept in mind. Hypertension and ADD have to be treated as such. plus a regular schedule of physical training. I can tell you how I treat my patients with similar problems. I prefer Zoloft ,maximum 300 mg with Abilify 5-10 mg or Duloxetine 60-90 MG with Abilify 5-10 MG. , Adderal for ADHD and Losartan for hypertension. It is difficult to just think on one line of management and forget . This has to be monitored at least once a month. The pain component will be taken care of by duloxetine and abilify.Have you been assessed for thyroid ? If not, doing a Thyroid profile and Vitamin D estimation may be very very helpful and important in pain management. Last , a regular programme of physical exercise/Yoga ,and taking hot water baths will always be handy in pain relief. Too many medicines have numerous possible drug interactions and side effects hope this will help you some what. Please discuss all this with your doctor, if needed with a psychiatrist and decide which are the best medicines for you. I shall be happy to answer any more query DR SAATIISH JHUNTRRAA
People also viewed
- Do nosebleeds mean cancer
- Signs and symptoms of uvula cancer
- Tremors related to end stage cancer
- Is dizziness a side effect of benztropine?
- Is dry mouth a side effect of fluconazole?
- What causes persistent body pain
- Prostrate cancer sore testicles
- Is dry mouth a side effect of norfloxacin?
- Is indigestion a side effect of donepezil?
- Is vomiting a side effect of millipred dp?
- What causes overall body pain with add and hypertenstion
- What are the causes of body pain
- Red rash on stomach cancer
- What causes constant body pain
- What is the cause and treatment for body pain